# SDR CALA2020032100665

- Difficulty date: March 18, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 60,567 hours, 25,124 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LANDING GEAR RETRACT ACTUATOR FITTING UPPER FACE CORRO DED PER HAECO LCQ NR LP 9294843/ 24843 GENERATED REMOVED AND REPLACED LEFT WING LANDING GEAR RETRACT ACTUATOR ATT ACHMENT FITTING ANCHORAGE IAW A320 SRM 57-26-13-300-009 PERFORME D INSP
